# SDR MASA2011041502411

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,343 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVER WING EMERGENCY DOOR LWR LIGHT 1 BULB OUT.  RELAMPED EMERGENCY LIGHT.
